# SDR DALA2015021501350

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT EXTERNAL FUSELAGE SKIN BETWEEN BS 446-484 BETWEEN LONGERON 5 - 6L.  REMOVE FASTENER STA Y=446.  EVALUATED AND MEASURE MAX RADIAL DIMENTION R=0.063".  THEREFORE IS WITHIN LIMITS IAW SRM 53-04-1 PAR 6C (2) CONDITION 2 WILL BE REPLACED FASTENER STA Y=484 IS OUT LIMITS IAW MEASURE THICKNESS ORIGINAL 0.050", REMAINING 0.036" WILL BE REPAIR IAW SRM 53-04-2, FIG 2.  FABRICATE DOUBLER PAINT AND TREAT NEW DOUBLER INSTALL NEW DOUBLER IAW SRM 51-30-2.
